# SDR DLM88954785

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: R52102
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A AND GROUND CREW SMELLED ELECTRICAL BURNING IN AFT CABIN.  FOUND OVHD LIGHTS INOP.  BALLAST 26BD INOP.  REPLACED BALLAST, OPERATION NORMAL.
